Schedule

Friday, May 16, 2014

5:00 to 6:30 p.m.

Welcome Activity and Dinner

Location: Home 42

7:00 to 8:00 p.m.

Keynote Presentation and Session 1: Basic Photography and Video

Location: Home 42

8:00 to 9:30 p.m.

Nature/Sunset Photo Walk

Location: TBD

9:30 to 10:30 p.m.

Dessert Party

Location: Home 42

10:30 p.m.

Separate Into Houses

Location: Homes 25, 42, 64, and 65

Please reload

Saturday, May 17, 2014

8:30 to 9:30 a.m.

Breakfast

Location: Home 42

9:30 to 10:30 a.m.

Session 2: Video Storytelling and Essentials

Location: Home 42

11:00 a.m. to 3:30 p.m.

Adventure Activities for Groups I and II—Canyoneering (Guided 3-Hour Tour of Zions National Park’s Slot Canyons With Repelling) and Overlook Hike

Location: Zions National Park (includes a sack lunch, snacks, and water)

11:00 a.m. to 12:00 p.m.

Adventure Activities for Group III—one of the following: ATV Ride, Guided 1-Hour Tour of Zions National Park, Horseback Riding, Unimog Jeep Tour, Skeet Shooting

Location: Variety of Locations Near or in Zions National Park

12:30 to 1:30 p.m.

Lunch for Group III

Loation: Zion Ponderosa’s Private Patio

2:00 to 3:00 p.m.

Adventure Activities for Group III—one of the following: ATV Ride, Guided 1-Hour Tour of Zions National Park, Horseback Riding, Unimog Jeep Tour, Skeet Shooting

Location: Variety of Locations Near or in Zions National Park

4:00 to 5:00 p.m.

Session 3: Capturing Audio

Location: Home 42

5:30 to 9:30 p.m.

Western Evening Activity—Wagon Ride to Dutch Oven Dinner and Bonfire

Location: Zion Ponderosa Ranch Resort

10:00 p.m.

Separate Into Houses

Location: Homes 25, 42, 64, and 65

Please reload

Sunday, May 18, 2014

8:00 to 9:00 a.m.

Breakfast

Location: Home 42

9:30 to 10:30 a.m.

Session 4: Basic Video Editing and Sharing

Location: Home 42

11:00 a.m. to 12:00 p.m.

Adventure Activity—one of the following: ATV Ride, Guided 1-Hour Tour of Zions National Park, Horseback Riding, Unimog Jeep Tour, Skeet Shooting

Location: Variety of Locations Near or in Zions National Park

11:30 a.m. to 1:00 p.m.

Closing Luncheon

Location: Zion Ponderosa’s Private Patio

1:00 p.m.

Depart Zion Ponderosa

Please reload